MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 14/16 LG TAPER M HEAD 36MM+11; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 14/16 LG TAPER M HEAD 36MM+11; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Model Number 1018-36-511
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 12/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a revision of poly and head due to infection.Original implant date unknown.Doi: unknown; dor: (b)(6) 2019; left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
14/16 LG TAPER M HEAD 36MM+11
Common Device Name
LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9506294
Report Number1818910-2019-124507
Device Sequence Number1189321
Product Code JDI
UDI-Device Identifier10603295001409
UDI-Public10603295001409
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120599
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1018-36-511
Device Catalogue Number101836511
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer01/21/2020
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR